Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 59, NWS Green Bay, WI
NWS Green Bay, WI issued this severe thunderstorm warning at Jun 11, 2017, 12:38 PM CDT for Florence County, Forest County, Marinette County, Wisconsin. It was in force for 52 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Jun 11, 2017, 12:38 PM CDT (17:38 UTC)
- Expired
- Jun 11, 2017, 1:30 PM CDT
- In force
- 52 min
- Issued by
- NWS Green Bay, WI
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Florence County, WI, Forest County, WI, Marinette County, WI
The radar
The Marquette radar (KMQT), 100 km from the middle of the area, began a volume at 17:39 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jun 11, 12:45 PM CDT | TSTM WND DMG | Laona, WI | TREES AND POWER LINES DOWN ACROSS THE COUNTY. TIME ESTIMATED BY RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 7 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 11, 10:39 AM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 5.6 hours before the alert went out and 144 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 364 J/kg
- Mixed-layer CIN
- -366 J/kg
- Mixed-layer LCL
- 1105 m above ground
- 0-6 km bulk shear
- 31 kt
- 0-1 km storm-relative helicity
- 179 m²/s²
- 0-3 km storm-relative helicity
- 198 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted.
516
WUUS53 KGRB 111738
SVRGRB
WIC037-041-075-111830-
/O.NEW.KGRB.SV.W.0059.170611T1738Z-170611T1830Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Green Bay WI
1238 PM CDT SUN JUN 11 2017
The National Weather Service in Green Bay has issued a
* Severe Thunderstorm Warning for...
Forest County in northeastern Wisconsin...
Florence County in northeastern Wisconsin...
Northern Marinette County in northeastern Wisconsin...
* Until 130 PM CDT.
* At 1237 PM CDT, severe thunderstorms were located along a line
extending from 6 miles northeast of Phelps to 7 miles east of
Crandon to near Wittenberg, moving east at 55 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Severe thunderstorms will be near,
Goodman around 100 PM CDT.
Pembine around 115 PM CDT.
Other locations impacted by these severe thunderstorms include
Blackwell, Beecher, Silver Cliff, Aurora, Argonne, Mcclintock County
Park, Wabeno, Commonwealth, Bear Lake Campground and Lost Lake
Campground.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move immediately to shelter inside a strong building. Stay
away from windows.
Intense thunderstorm lines can produce brief tornadoes and widespread
significant wind damage. Although a tornado is not immediately
likely, it is best to move to an interior room on the lowest floor of
a building. These storms may cause serious injury and significant
property damage.
&&
LAT...LON 4599 8867 4602 8853 4599 8849 4599 8838
4592 8810 4587 8807 4581 8813 4575 8787
4568 8778 4566 8783 4560 8777 4556 8779
4556 8783 4550 8779 4544 8786 4539 8786
4538 8890 4598 8899 4598 8893 4607 8893
TIME...MOT...LOC 1737Z 254DEG 49KT 4613 8900 4552 8875 4484 8905
HAIL...1.00IN
WIND...60MPH
$$
Eckberg3 follow-up statements
919
WWUS53 KGRB 111752
SVSGRB
Severe Weather Statement
National Weather Service Green Bay WI
1252 PM CDT SUN JUN 11 2017
WIC037-041-075-111830-
/O.CON.KGRB.SV.W.0059.000000T0000Z-170611T1830Z/
Forest WI-Florence WI-Marinette WI-
1252 PM CDT SUN JUN 11 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 PM CDT
FOR FOREST...FLORENCE AND NORTHERN MARINETTE COUNTIES...
At 1251 PM CDT, severe thunderstorms were located along a line
extending from near Stambaugh to 9 miles northwest of Goodman to near
Carter, moving east at 60 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Kingsford, Florence, Pembine, Goodman, Homestead, Tipler, Popple
River, Carter, Niagara and Laona.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
If on or near a lake, get away from the water and move indoors or
inside a vehicle. remember, lightning can strike out to 15 miles
from the parent thunderstorm. If you can hear thunder, you are close
enough to be struck by lightning. Move to safe shelter now! Do not
be caught on the water in a thunderstorm.
&&
LAT...LON 4602 8853 4599 8849 4599 8838 4592 8810
4587 8807 4581 8813 4575 8787 4568 8778
4566 8783 4560 8777 4556 8779 4556 8783
4550 8779 4544 8786 4539 8786 4538 8888
4563 8880 4604 8889 4604 8884 4599 8867
TIME...MOT...LOC 1751Z 268DEG 55KT 4604 8859 4568 8852 4543 8855
HAIL...1.00IN
WIND...60MPH
$$
Kieckbusch042
WWUS53 KGRB 111814
SVSGRB
Severe Weather Statement
National Weather Service Green Bay WI
114 PM CDT SUN JUN 11 2017
WIC041-111823-
/O.CAN.KGRB.SV.W.0059.000000T0000Z-170611T1830Z/
Forest WI-
114 PM CDT SUN JUN 11 2017
...THE SEVERE THUNDERSTORM WARNING FOR FOREST COUNTY IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore the warning has been cancelled.
A severe thunderstorm watch remains in effect until 400 PM CDT for
northeastern Wisconsin.
LAT...LON 4594 8819 4592 8810 4588 8810 4587 8807
4581 8813 4578 8807 4579 8803 4576 8796
4575 8787 4568 8778 4566 8783 4560 8777
4556 8779 4556 8783 4550 8779 4544 8786
4539 8786 4539 8843 4557 8842 4595 8823
TIME...MOT...LOC 1813Z 266DEG 59KT 4596 8805 4565 8809 4540 8808
$$
WIC037-075-111830-
/O.CON.KGRB.SV.W.0059.000000T0000Z-170611T1830Z/
Florence WI-Marinette WI-
114 PM CDT SUN JUN 11 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 130 PM CDT
FOR SOUTHEASTERN FLORENCE AND NORTHERN MARINETTE COUNTIES...
At 113 PM CDT, severe thunderstorms were located along a line
extending from 9 miles north of Iron Mountain to near Pembine to 7
miles northwest of Wausaukee, moving east at 60 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Kingsford, Pembine, Goodman, Homestead, Niagara, Dunbar, Aurora,
Amberg, Beecher and Athelstane.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Prepare immediately for large hail and damaging winds. People outside
should move to a shelter, inside a strong building and away from
windows.
&&
LAT...LON 4594 8819 4592 8810 4588 8810 4587 8807
4581 8813 4578 8807 4579 8803 4576 8796
4575 8787 4568 8778 4566 8783 4560 8777
4556 8779 4556 8783 4550 8779 4544 8786
4539 8786 4539 8843 4557 8842 4595 8823
TIME...MOT...LOC 1813Z 266DEG 59KT 4596 8805 4565 8809 4540 8808
HAIL...1.00IN
WIND...60MPH
$$
Kieckbusch100
WWUS53 KGRB 111827
SVSGRB
Severe Weather Statement
National Weather Service Green Bay WI
127 PM CDT SUN JUN 11 2017
WIC037-075-111836-
/O.EXP.KGRB.SV.W.0059.000000T0000Z-170611T1830Z/
Florence WI-Marinette WI-
127 PM CDT SUN JUN 11 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN FLORENCE AND
NORTHERN MARINETTE COUNTIES WILL EXPIRE AT 130 PM CDT...
The storms which prompted the warning are moving out of the area.
Therefore the warning will be allowed to expire. However gusty winds
are still possible with these thunderstorms.
A severe thunderstorm watch remains in effect until 400 PM CDT for
northeastern Wisconsin.
Remember, a Severe Thunderstorm Warning still remains in effect for
southern Marinette county until 145 pm CDT!
LAT...LON 4594 8819 4592 8810 4588 8810 4587 8807
4581 8813 4578 8807 4579 8803 4576 8796
4575 8787 4568 8778 4566 8783 4560 8777
4556 8779 4556 8783 4550 8779 4544 8786
4539 8786 4539 8843 4557 8842 4595 8823
TIME...MOT...LOC 1826Z 254DEG 49KT 4600 8783 4569 8787 4544 8786
$$
KieckbuschWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 11, 9:21 AM CDT, 3 hours 17 minutes earlier.
Area forecast discussion, Jun 11, 9:21 AM CDT, 3 hours 17 minutes before
Area Forecast Discussion...UPDATED National Weather Service Green Bay WI 921 AM CDT Sun Jun 11 2017 New Information added to update section .UPDATE... Issued at 905 AM CDT Sun Jun 11 2017 Well developed bow echo producing widespread wind damage and wind gusts AOA 60 kts continues to race eastward across Minnesota. The environment downstream from the MCS is currently not quite as favorable for severe convection as that back in Minnesota. But surface dew points are increasing across the southern part of the forecast area. This area is also receiving some insolation through the lead part of the MCS' cirrus shield and some bands of ACCAS. So overall, the expectation is that the MCS will be able to maintain itself all the way across the forecast area. Extrapolation of current movement brings it through between 1130 am and 300 pm. There is a little more uncertainty on the track it will take through the area. Corfidi vectors for forward propagation favor movement ENE from it's current location, which would place area north of highway 29 (KAUW-KGRB) at the greatest risk. That is close to the location of the frontal boundary that sagged into the area overnight which is currently positioned from KCWA-KEZS-KOCQ- KSUE. However, the most unstable air is a little farther south, and meso plots indicate capping in that area is not very strong. So central and east-central Wisconsin are also at considerable risk. Per a request from SPC, we will be launching a 16Z RAOB to sample the environment downstream from the MCS. A final concern is the severe threat in the wake of the MCS. If it does track ENE and leaves the far southern part of the forecast area untouched, then additional development could occur as early as mid-late afternoon, and would pose a severe risk. If the MCS tracks farther south and overturns the air mass across the entire area, the likelihood of additional severe storms would be diminished and delayed until at least mid-late evening. && .SHORT TERM...Today...Tonight...and Monday Issued at 306 AM CDT Sun Jun 11 2017 Very challenging forecast during this stretch. Plenty of dynamics available for severe weather today and evening. Primary issue is timing and location. Early this morning a surface cold front was dropping southeastward over northeast Wisconsin. Temperatures were still warm south of the front with a few locations near 80 as of 2 am. Isolated weak convection along and near this front has been dissipating as the front works into the stronger capped region and mu capes slowly decrease. Weak high pressure was building into northwest Wisconsin to aid with the diminishing trend. But the quiet morning may turn more active late morning and especially this afternoon and into the evening. System of concern over the dakotas will approach the state today in the fast westerly flow across the Western Great Lakes region. The strongest convection over South Dakota was along the cap edge and intersection of the warm front. Extrapolation of this surface boundary and cap edge would take this heavier convection and likely MCS into central and east central Wisconsin today. But the forecast issue is, will this surface boundary and cap edge shift back north before the convection arrives as the weak surface high drifts east and return flow redevelops? latest HRRR lifts this boundary north today. ECMWF and GFS 850/300 thickness fields suggest a west to east movement of this convection today. Plenty of instability and shear available today. SPC Enhanced area of severe storms covers much of the forecast area and the uncertainty of the surface boundary and cap edge location. After this initial MCS slides through, surface boundary and outflow boundaries locations will continue to produce convection in the unstable and sheared environment this evening and tonight. Glance at the GRB forecast soundings show the cap edge may rebuild and focus the convection north of the area this evening, before the front drops southward overnight. But typical, afternoon convection will likely impact that scenario. As far as heavy rain and the potential of flooding or flash flooding, this initial convection will greatly affect later storm trends depending on boundary location. There is a marginal risk of severe storms on Monday as the surface boundary remains over central wisconsin and mu capes climb back to 2000 J/KG in the afternoon. .LONG TERM...Monday Night Through Saturday Issued at 306 AM CDT Sun Jun 11 2017 Forecast concerns continue to revolve around severe weather potential through the middle of this upcoming week. Will continue to use a multi-model blend for this forecast. Monday night through Tuesday night...Models continue to indicate that a stationary front will remained positioned over central to east-central WI on Monday night into Tuesday before returning northward again on Tuesday night. Confidence is low in these projected frontal positions, since outflow from convection could push this boundary further south. Regardless, elevated capes upwards of 1000 j/kg will lead to a continue threat of showers and thunderstorms along the front through the period. However, significant breaks are likely, especially on Tuesday as shortwave ridging moves overhead. Furthermore, not seeing evidence of a low level jet that could enhance convergence over the boundary, so think a severe threat over the period will be limited to whatever convection lingers from Monday afternoon into the evening. After a relatively lull in the precip on Tuesday, chances for showers and storms should increase once again on late Tuesday night as height falls commence. Rest of the forecast...Chances for a low end severe risk will ramp up again on Wednesday and Wednesday night when a cold front draws closer and passes across the region. Best chances appear to occur late Wednesday afternoon into Wednesday night. Will not see much of a temperature drop behind the front for Thursday and Friday, though humidity levels should be lower. The next chance for widespread thunderstorms look to occur during the Friday thru Saturday period. && .AVIATION...for 12Z TAF Issuance Issued at 502 AM CDT Sun Jun 11 2017 A weak boundary was gradually dropping south over northeast Wisconsin this morning. At 5 am this boundary extended from around AUW to MNM. Mainly mid level clouds were observed across the area including along the boundary. Patchy dense fog was noted across the far north with a surface high pressure area. Location of this boundary may play a role with convection at the onset later this morning into the afternoon and evening. A thunderstorm complex moving into western minnesota this morning may tend to move along this boundary this afternoon. Some progs lift this boundary more north into northern Wisconsin today. The air mass will be very unstable with strong shear so the potential for severe storms is increasing. Will continue to focus this afternoon for a period of stronger storms in the tafs. && .HYDROLOGY... Issued at 306 AM CDT Sun Jun 11 2017 Some discussion of a Flash Flood Watch for part of northern Wisconsin. Lack of rain for a few days combined with boundary location concerns not providing enough confidence for a Watch at this time. But concerns remain for increasing river flows and river height rises in the coming days due to the periods of heavy rain today into the new work week. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && UPDATE.........Skowronski SHORT TERM.....TDH LONG TERM......MPC AVIATION.......TDH HYDROLOGY......TDH
Hazardous weather outlook, Jun 11, 9:57 AM CDT, 2 hours 41 minutes before
Hazardous Weather Outlook National Weather Service Green Bay WI 957 AM CDT Sun Jun 11 2017 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-121100- Vilas-Oneida-Forest-Florence-Northern Marinette County-Lincoln- Langlade-Menominee-Northern Oconto County-Door-Marathon-Shawano- Wood-Portage-Waupaca-Outagamie-Brown-Kewaunee-Waushara-Winnebago- Calumet-Manitowoc-Southern Marinette County- Southern Oconto County- 957 AM CDT Sun Jun 11 2017 This Hazardous Weather Outlook is for north-central and northeast Wisconsin. .DAY ONE...This Afternoon and Tonight Severe thunderstorms are likely today. A line of storms with damaging wind gusts will move across much of the area between 1100 am and 400 pm. Large hail and torrential rains will also be possible. The possibility exists that additional severe storms could affect the area during the late afternoon, evening, and overnight hours. But the risk for a second round of storms will depend heavily on how much the atmosphere is affected by the first round. Be sure to monitor later forecasts and statements throughout the day for updated information. .DAYS TWO THROUGH SEVEN...Monday through Saturday Additional periods of thunderstorms will occur from Monday through the Wednesday night. It is difficult to pinpoint the specific timing and impacts of these storms, but it appears that a severe weather threat could develop on both Monday and Wednesday afternoon and evenings. The combination of very warm temperatures and humid air on Monday through Tuesday could result in conditions that are hazardous to people in poor health. The worst conditions are expected to be in central and east-central Wisconsin. .SPOTTER INFORMATION STATEMENT... Spotter activation will be needed today. LMZ521-522-541>543-121100- The Bay of Green Bay south of a line from Cedar River MI to Rock Island Passage-Lake Michigan from Washington Island to Sheboygan- 957 AM CDT Sun Jun 11 2017 This Hazardous Weather Outlook is for portions of northwest Lake Michigan and the waters of Green Bay. .DAY ONE...This Afternoon and Tonight Periods of thunderstorms will pose a hazard to mariners this afternoon and tonight. Some of the storms could produce wind gusts over 50 knots. .DAYS TWO THROUGH SEVEN...Monday through Saturday Periods of thunderstorms are likely to occur from Monday through Wednesday night. The storms may pose a hazard to mariners. Dense fog will also be possible at times through Wednesday as a humid airmass settles across the region. Skowronski
In the hours before
Local storm report, Jun 11, 12:07 PM CDT, 31 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1207 PM CDT SUN JUN 11 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1200 PM HAIL EDGAR 44.91N 89.96W
06/11/2017 M0.25 INCH MARATHON WI PUBLIC
&&
BERSCHSpecial weather statement, Jun 11, 12:22 PM CDT, 16 minutes before
Special Weather Statement National Weather Service Green Bay WI 1222 PM CDT SUN JUN 11 2017 WIZ035-036-111815- Wood WI-Portage WI- 1222 PM CDT SUN JUN 11 2017 ...SIGNIFICANT WEATHER ADVISORY FOR WOOD AND WESTERN PORTAGE COUNTIES UNTIL 115 PM CDT... At 1220 PM CDT, Doppler radar was tracking strong thunderstorms along a line extending from 8 miles northeast of Marshfield to near Millston. Movement was east at 55 mph. Wind gusts up to 50 mph will be possible with these storms. These storms will move acrss the following locations: Milladore, Sandhill Wildlife Area, North Wood County Park, Park Ridge, Auburndale, Coddington, Hewitt, Blenker, Bakerville, Kellner, Marshfield and Wisconsin Rapids. Stay tuned for later statements and possible warnings. PRECAUTIONARY/PREPAREDNESS ACTIONS... Torrential rainfall is also occurring with these storms, and may lead to localized flooding. Do not drive your vehicle through flooded roadways. && A severe thunderstorm watch remains in effect until 400 PM CDT for central Wisconsin. LAT...LON 4468 9030 4468 8943 4424 8950 4425 9032 TIME...MOT...LOC 1720Z 267DEG 47KT 4474 9004 4414 9071 Eckberg
Local storm report, Jun 11, 12:29 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1229 PM CDT SUN JUN 11 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1210 PM HAIL W RIB MOUNTAIN 44.91N 89.68W
06/11/2017 M0.50 INCH MARATHON WI TRAINED SPOTTER
&&
SACLocal storm report, Jun 11, 12:31 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1231 PM CDT SUN JUN 11 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1203 PM HAIL 2 E MERRILL 45.18N 89.64W
06/11/2017 M0.88 INCH LINCOLN WI AMATEUR RADIO
1204 PM HAIL EDGAR 44.91N 89.96W
06/11/2017 M0.50 INCH MARATHON WI AMATEUR RADIO
SLIGHTLY LARGER THAN HALF INCH
&&
TIMMULocal storm report, Jun 11, 12:34 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1234 PM CDT SUN JUN 11 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1210 PM TSTM WND DMG 2 SW GLEASON 45.28N 89.53W
06/11/2017 LINCOLN WI LAW ENFORCEMENT
BARN ROOF BLOWN OFF.
&&
SACLocal storm report, Jun 11, 12:38 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GREEN BAY WI
1238 PM CDT SUN JUN 11 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1228 PM TSTM WND GST ANTIGO 45.15N 89.15W
06/11/2017 M49 MPH LANGLADE WI AWOS
&&
SACThe office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 8:34 PM CDT | Special Weather Statement | GRB | Vilas | 41 min |
| Jun 10, 8:48 PM CDT | Special Weather Statement | GRB | Vilas | 27 min |
| Jun 10, 9:02 PM CDT | Special Weather Statement | GRB | Vilas | 58 min |
| Jun 11, 11:08 AM CDT | Severe Thunderstorm Warning | GRB | Lincoln, Marathon, Oneida | 67 min |
| Jun 11, 11:59 AM CDT | Severe Thunderstorm Warning | GRB | Forest, Langlade, Lincoln, Marathon, Menominee, Oneida and 2 more | 61 min |
| Jun 11, 12:17 PM CDT | Tornado Warning | GRB | Langlade | 28 min |
| Jun 11, 12:22 PM CDT | Special Weather Statement | GRB | Portage, Wood | 53 min |
| Jun 11, 12:48 PM CDT | Severe Thunderstorm Warning | GRB | Langlade, Marinette, Menominee, Oconto, Shawano | 57 min |
| Jun 11, 12:55 PM CDT | Special Marine Warning | GRB | 2 hr | |
| Jun 11, 1:08 PM CDT | Special Weather Statement | GRB | Portage, Waupaca | 67 min |
| Jun 11, 1:38 PM CDT | Severe Thunderstorm Warning | GRB | Door | 52 min |
| Jun 11, 3:50 PM CDT | Special Weather Statement | GRB | Lincoln, Oneida | 55 min |
| Jun 11, 4:17 PM CDT | Special Weather Statement | GRB | Forest | 43 min |
| Jun 11, 4:24 PM CDT | Special Weather Statement | GRB | Vilas | 81 min |
| Jun 11, 5:31 PM CDT | Areal Flood Advisory | GRB | Vilas | 3 hr |
| Jun 11, 5:48 PM CDT | Severe Thunderstorm Warning | GRB | Oneida, Vilas | 57 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.